# SDR HEEA060945

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: ELT910
- Condition: Corroded
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ONE PIN OF REMOTE INDICATOR PLUG IN ELT SIDE.  RECURRENT FALSE ACTUATION LIGHTS ON THE REMOTE INDICATOR.
